# SDR AALA2009041801007

- Difficulty date: April 18, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 51,964 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FORWARD ZONE SEATS 3 TO 19 INOPERATIVE.  REPLACED CORRODED CONNECTORS FOR LIGHT ASSEMBLY.
